How to take concerta without getting bad stomach aches?

Food. Most of the stimulant medications do h ave stomach ache as a potential side effect. It is best t to be sure the child has eaten something before taking it as they can also decrease appetite. If the stomach aches continue despite that then i would talk to your doctor about changing the medication.

Related Questions

I was told to take strattera (atomoxetine) in the morning & ritalin if I need it. Side effects should I expect? Told I would only have worry about stomach aches.

Oversimplification. There are a few more side effects to keep in mind. With methylphenidate, you should keep an eye on your sleeping and your appetite in particular, as these both can decrease. In addition, strattera (atomoxetine) can have a variety of side effects including suicidal thoughts and urinary problems, among others. However, despite these possibilities it may also be an effective combination so talk to your doctor. Read more...
No interactions but. I checked both www.Epocrates.Com & www.Drugs.Com & found no mention of drug-drug interaction between these two medications. However, they each have their individual side effect profiles which you need to discuss w/your prescribing doc. Check out http://www.Drugs.Com/strattera.Html & http://www.Drugs.Com/ritalin.Html so that you can be prepared to chat w/your doc. Read more...
Strattera (atomoxetine) Common side effect, but combination safe especially as your doctor is adjusting the strattera (atomoxetine) dose. Read more...